ASPIRIN Ultra Fast x 12 effervescent tablets, strong headaches

Bayer


£13.99 £22.00




  • Aspirin Ultra Fast has a multi-pronged action: helps fight fever, pain or inflammation. The indications for use are not very strong headaches, teeth and muscle, nerve pain, fever, and flu states przeziębieniowe.

Composition:
Acidum acetylsalicylicum 500mg

Response:
The human body produces prostaglandins, which are compounds that appear in the body of the injured tissue and by stimulating the nerve endings contribute to the sensation of pain. The preparation's aspirin blocks prostaglandins act on the enzyme cyclooxygenase, which is essential for the synthesis of prostaglandins. An additional effect of this action is to reduce fever and swelling associated inflammation.

Contraindications:
- allergic (hypersensitive) to the active substance - acetylsalicylic acid, other salicylates
- a bleeding disorder
- stomach ulcer or duodenal ulcer
- severe heart failure or severe hepatic or severe renal failure,
- attacks of bronchial asthma, caused by administration of salicylates or substances a similar effect, particularly non-steroidal anti-inflammatory drugs
- is used at the same time the drug methotrexate 15 mg per week or more
- children under 12 years, due to the risk of Reye's syndrome -choroby, causing damage to the liver and brain
- the last trimester of pregnancy, as may cause complications in the perinatal period, both in the mother and in the newborn

Dosage:
- Adults: once from 1 to 2 tablets, if necessary, a single dose can be repeated every 4 to 8 hours - not exceed 8 Table. a day
- adolescents over 12 years: 1 tablet once, if necessary, a single dose can be repeated every 4 to 8 hours - not to exceed the 3 tab. per day

The tablets should be dissolved in a glass of water and drink bubbly liquid and taken after meals.

The drug should not be used longer than 3-5 days without consulting a doctor.